RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2002, Volume 38, Issue 1, Pages 3–18 (Mi ppi1294)  

This article is cited in 4 scientific papers (total in 4 papers)

Information Theory

Epsilon-entropy of an Ellipsoid in a Hamming Space

I. I. Dumer, M. S. Pinsker, V. V. Prelov


Abstract: Asymptotic behavior of the $\varepsilon$-entropy of an ellipsoid in a Hamming space is investigated as the dimension of the space grows.

Full text: PDF file (731 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2002, 38:1, 1–15

Bibliographic databases:

UDC: 621.391.15
Received: 11.09.2001

Citation: I. I. Dumer, M. S. Pinsker, V. V. Prelov, “Epsilon-entropy of an Ellipsoid in a Hamming Space”, Probl. Peredachi Inf., 38:1 (2002), 3–18; Problems Inform. Transmission, 38:1 (2002), 1–15

Citation in format AMSBIB
\Bibitem{DumPinPre02}
\by I.~I.~Dumer, M.~S.~Pinsker, V.~V.~Prelov
\paper Epsilon-entropy of an Ellipsoid in a~Hamming Space
\jour Probl. Peredachi Inf.
\yr 2002
\vol 38
\issue 1
\pages 3--18
\mathnet{http://mi.mathnet.ru/ppi1294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2101306}
\zmath{https://zbmath.org/?q=an:1027.94002}
\transl
\jour Problems Inform. Transmission
\yr 2002
\vol 38
\issue 1
\pages 1--15
\crossref{https://doi.org/10.1023/A:1020088604147}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1294
  • http://mi.mathnet.ru/eng/ppi/v38/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Dumer, M. S. Pinsker, V. V. Prelov, “An Optimization Problem Related to the Computation of the Epsilon-entropy of an Ellipsoid in a Hamming Space”, Problems Inform. Transmission, 38:2 (2002), 99–112  mathnet  crossref  mathscinet  zmath
    2. V. V. Prelov, E. van der Meulen, “On the Epsilon-entropy of One Class of Ellipsoids in a Hamming Space”, Problems Inform. Transmission, 38:2 (2002), 113–125  mathnet  crossref  mathscinet  zmath
    3. Dumer I., Pinsker M.S., Prelov V.V., “On coverings of ellipsoids in Euclidean spaces”, IEEE Trans. Inform. Theory, 50:10 (2004), 2348–2356  crossref  mathscinet  zmath  isi
    4. A. M. Barg, L. A. Bassalygo, V. M. Blinovskii, M. V. Burnashev, N. D. Vvedenskaya, G. K. Golubev, I. I. Dumer, K. Sh. Zigangirov, V. V. Zyablov, V. A. Zinov'ev, G. A. Kabatiansky, V. D. Kolesnik, N. A. Kuznetsov, V. A. Malyshev, R. A. Minlos, D. Yu. Nogin, I. A. Ovseevich, V. V. Prelov, Yu. L. Sagalovich, V. M. Tikhomirov, R. Z. Khas'minskii, B. S. Tsybakov, “Mark Semenovich Pinsker. In Memoriam”, Problems Inform. Transmission, 40:1 (2004), 1–4  mathnet  crossref  mathscinet
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:257
    Full text:83
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020